# SDR SWIA201230736

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 22,628 hours, 18,446 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED A HYD 2 LOW PRESSURE MESSAGE.  (FLT 4792)  REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP AND NR 2 HYD CASE DRAIN FILTER.  PN OFF:  887055  SN:  MX644744A.
